# SDR USAA2013010400011

- Difficulty date: December 21, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 41,003 hours, 14,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: D53471087203
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK IN CROSS BEAM CONNECTING SECTION AT FR68, S23L.  REPLACED CROSS BEAM CONNECTING SECTION AT FR68, S23L IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53474250.
